bibtype |
J -
Journal Article
|
ARLID |
0408263 |
utime |
20240103181956.3 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
An Approximation of a Nonlinear Thermoelastic Problem with a Moving Boundary Via a Fixed-Domain Method |
serial |
title
|
Aplikace matematiky |
volume_id |
35 |
volume |
5 (1990) |
page_num |
361-372 |
|
author
(primary) |
ARLID |
cav_un_auth*0211771 |
name1 |
Nečas |
name2 |
J. |
country |
CS |
|
author
|
ARLID |
cav_un_auth*0101187 |
name1 |
Roubíček |
name2 |
Tomáš |
institution |
UTIA-B |
full_dept |
Department of Decision Making Theory |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
cas_special |
|